MathSciNet Relay Station
MathSciNet bibliographic data
MR2515818 17B67 (17B10)
Eswara Rao, Senapathi; Futorny, Vyacheslav Integrable modules for affine Lie superalgebras. Trans. Amer. Math. Soc. 361 (2009), no. 10, 5435–5455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement